# SDR JR2R20230707944

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 12,569 hours, 7,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Zone 500
- Part time: 12,569 hours, 7,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE PANEL AT RH PYLON CHAFED DAMAGED ALONG LOWER LEADING EDGE AREA
